It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by sadie on August 13, 2000 at 12:30:11:

I hope there is someone out there who can help me. I have been addicted to lortabs for several years. I have taken up to 15 lortab 10's a day!! Approximately three days ago I stopped cold turkey. I was so depressed and realized that they were controlling my life. Every day I woke up wondering if I had enough pills to get me through the day. Well, by the second day off the pills I was having withdrawl symptoms so severe I couldn't handle it. So I went to see a detox doc. He put me on clomidin,phenobarbitol and a cramping med. He assured me these would help me get through. But,,,I am fighting this every day and night, at night I can't sleep. My legs ache so badly that I toss and turn until I get up. During the day I have anxiety so bad I feel like I am going to die. I still think every day that I need the pills. I originally started on them because of two herniated disc's in back and I have also been diagnosed with osteoarthritis in my spine. I am in sooo much pain!! I don't know if I can make it through this. Please help!!!!!

Follow Ups

All times are GMT -7. The time now is 07:08 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!